Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The Problem of Autocorrelation in Regression Analysis

R. L. Anderson
Journal of the American Statistical Association
Vol. 49, No. 265 (Mar., 1954), pp. 113-129
DOI: 10.2307/2281039
Stable URL: http://www.jstor.org/stable/2281039
Page Count: 17
  • Download ($14.00)
  • Cite this Item
The Problem of Autocorrelation in Regression Analysis
Preview not available

Page Thumbnails

  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116
  • Thumbnail: Page 
117
    117
  • Thumbnail: Page 
118
    118
  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121
  • Thumbnail: Page 
122
    122
  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129